| Catalog Number |
502102D |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, when the 100cm extension tubing was connected to the device and operated, air bubbles formed immediately, rendering the product unusable.There was no reported injury to the patient.The devices were discarded.Therefore, the products are not available for return and evaluation.
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.